On stochastic lot-sizing problems with random lead times

Kai Huang*, Simge Kucukyavuz

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

25 Scopus citations


We give multi-stage stochastic programming formulations for lot-sizing problems where costs, demands and order lead times follow a general discrete-time stochastic process with finite support. We characterize the properties of an optimal solution and give a dynamic programming algorithm, polynomial in the scenario tree size, when orders do not cross in time.

Original languageEnglish (US)
Pages (from-to)303-308
Number of pages6
JournalOperations Research Letters
Issue number3
StatePublished - May 2008


  • Lot-sizing
  • Polynomial algorithm
  • Random lead times
  • Semi-Wagner-Whitin property
  • Stochastic programming

ASJC Scopus subject areas

  • Software
  • Management Science and Operations Research
  • Industrial and Manufacturing Engineering
  • Applied Mathematics


Dive into the research topics of 'On stochastic lot-sizing problems with random lead times'. Together they form a unique fingerprint.

Cite this